


Wikoryl Oral Suspension American Ice Cream
Manufacturer
Alembic Pharmaceuticals Ltd
Salt Composition
Paracetamol (125mg) + Phenylephrine (5mg) + Chlorpheniramine Maleate (1mg)
Key Information
Short Description
Wikoryl Oral Suspension American Ice Cream is a medication used to treat symptoms of common cold, hay fever, and other respiratory tract conditions in children.
Dosage Form
Oral Suspension
Introduction
Wikoryl Oral Suspension American Ice Cream is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate. It relieves symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. This medication is commonly prescribed in children to treat symptoms associated with common cold, hay fever, and other respiratory tract conditions.
Directions for Use
Take Wikoryl Oral Suspension American Ice Cream as directed by your doctor. Do not combine it with other cold and flu medicines.
How it works
Wikoryl Oral Suspension American Ice Cream is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Phenylephrine is a decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). Sodium citrate is a mucolytic that thins and loosens mucus (phlegm) making it easier to cough out.
Quick Tips
May make your child feel sleepy, so ensure extra care when taking part in physical activities Do not combine Wikoryl Oral Suspension American Ice Cream with other cold and flu medicines Stop the medication and report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: clean and disinfect surfaces, give plenty of fluids, restrain from caffeinated products and spicy foods, gargle with warm saltwater, and ensure enough rest
Related Medicines

Recofast Plus New Oral Suspension

Nazodif Oral Suspension

Agicold Suspension

Lit-CP Suspension Strawberry

Nazowell Oral Suspension

Nazoport Oral Suspension

Aricold Oral Suspension

Tatramol Oral Suspension

Koldamed Oral Suspension
